# SDR DALA2024110410625

- Difficulty date: October 31, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N950DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38690
- Aircraft time: 34,700 hours, 13,570 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3950, LMWW FWD BLKHD, CENTER WING SPAR VAPOR BARRIER HAS 8 INCH CRACK ON LEFT SIDE (FIBER GLASS WEB). CORRECTIVE ACTION: CENTER WING SPAR VAPOR BARRIER CRACK REAPIRED IAW B737 SRM 57-10-10-2R-2. (LP 0637629)
